# SDR AALA202509116122

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 48,787 hours, 19,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: FE240005
- Condition: Broken
- Location: Zone 800
- Component: Bottle, Ratier
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER UPPER SPRING BROKEN. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-400-001-B,
